# SDR SWIA2025081800015

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,530 hours, 24,698 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:AFTER TAKE OFF RECEIVED GEAR OVHT FOLLOWED BY BRAKE OVHT. BOTH EXTINGUISHED AND RE ILLUMINATED. (BELIEVE  TO BE ERRONEOUS BECAUSE OF HISTORY AND AFTER RUNNING QRH BTMS OFFENDING #4 ONLY SHOWED TEMP OF 1). RETURN TO DENVER EXTENDING GEAR BRAKE OVHT WARNING TRIGGERED AGAIN.C:MEL 32-46-1CCAT C DUE 8/25/25** SMOD APPROVAL REQUIRED FOR RTS**AFTER TAKE OFF RECEIVED GEAR OVHT FOLLOWED BY BRAKE OVHT. BOTH EXTINGUISHED AND RE ILLUMINATED. (BELIEVE  TO BE ERRONEOUS BECAUSE OF HISTORY AND AFTER RUNNING QRH BTMS OFFENDING #4 ONLY SHOWED TEMP OF 1). RETURN TO DENVER EXTENDING GEAR BRAKE OVHT WARNING TRIGGERED AGAIN.   (FLIGHT 4693 - FILED CLOSED)AUG 15, 2025  STATION: DEN--TROUBLESHOT BRAKE OVHT WARNING MESSAGE REF CRJ700 FIM 32-46-00. PERFORMED DETAILED INSPECTION OF #4 MLG BRAKE REF CRJ700 AMM 05-51-09. INSPECTION GOOD. DEFERRED #4 BTMS REF CRJ700 MEL 32-46-1C. MX ACTION COMPLIED WITH AND PLACARD INSTALLED. VERIFIED WITH FLIGHT CREW THE EICAS BRAKE TEMPERATURE READINGS DURING THIS INCIDENT. DURING THE TAXI OUT TO THE RUNWAY, MAXIMUM BRAKE TEMPERATURE ON EICAS READ "3" FOR THE #4 MLG BRAKE, AND READ "1" WHEN AFTER THE GEAR WERE RETRACTED AFTER TAKEOFF. AUG 16, 2025  STATION: OKC -- RH MLG INBD AND OTBD HARNESSES REMOVED AND REPLACED REF CP'S 30678184, 30678190 FOR INBD HARNESS ASSY AND CP'S 30678266, 30678095 FOR OTBD HARNESS ASSY. OPS CHECK GOOD AT THIS TIME. NO ABNORMAL MESSAGE OR WARNINGS PRESENT AT THIS TIME. THIS CLEARS MEL 32-46-1C. ALL PLACARDS REMOVED.
